Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 128, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 3:58 PM MDT for Keith County, Nebraska. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 3:58 PM MDT (21:58 UTC)
- Expired
- Jun 25, 2015, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keith County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:59 PM MDT | HAIL 1 | 6 Ese Lemoyne, NE | 50MPH WIND ALSO REPORTED |
| Jun 25, 4:02 PM MDT | TSTM WND GST 75 | 1 Wsw Kingsley Dam, NE | |
| Jun 25, 4:02 PM MDT | HAIL 1 | Kingsley Dam, NE | |
| Jun 25, 4:20 PM MDT | HAIL 1.5 | 4 E Roscoe, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -558 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS53 KLBF 252158
SVRLBF
NEC101-252245-
/O.NEW.KLBF.SV.W.0128.150625T2158Z-150625T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 445 PM MDT
* AT 356 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KEYSTONE AT THIS TIME.
ROSCOE AROUND 410 PM MDT.
PAXTON AROUND 425 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BROGANVILLE AND NEVENS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 128 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 90 AND 107.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 135 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4130 10179 4140 10170 4140 10168 4129 10127
4105 10127 4104 10125 4101 10125 4101 10126
4100 10163
TIME...MOT...LOC 2158Z 315DEG 32KT 4125 10164
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
915
WWUS53 KLBF 252211
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 PM MDT THU JUN 25 2015
NEC101-252245-
/O.CON.KLBF.SV.W.0128.000000T0000Z-150625T2245Z/
KEITH NE-
411 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEITH
COUNTY UNTIL 445 PM MDT...
AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PAXTON AROUND 425 PM MDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 130 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 93 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 10169 4131 10162 4134 10157 4129 10127
4105 10127 4104 10125 4101 10125 4101 10126
4100 10163
TIME...MOT...LOC 2211Z 315DEG 32KT 4117 10153
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR201
WWUS53 KLBF 252241
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM MDT THU JUN 25 2015
NEC101-252252-
/O.EXP.KLBF.SV.W.0128.000000T0000Z-150625T2245Z/
KEITH NE-
441 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEITH COUNTY WILL
EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4121 10169 4131 10162 4134 10157 4129 10127
4105 10127 4104 10125 4101 10125 4101 10126
4100 10163
TIME...MOT...LOC 2242Z 315DEG 32KT 4097 10127
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:57 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 25, 1:57 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 257 PM CDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA. UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY FCST IN PLACE FOR THE WEEKEND. STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO. AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR THE END OF THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1246 PM CDT THU JUN 25 2015 SCATTERED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSIFY THIS AFTERNOON AS THEY MOVE SOUTHEAST FROM THE PANHANDLE AND SPREAD INTO WESTERN AND EVENTUALLY CENTRAL NEBRASKA. STRONG WIND GUSTS AND HAIL MAY ACCOMPANY THE STRONGER STORMS. OTHERWISE EXPECT AREAS OF STRATUS AND MVFR CONDITIONS TO DEVELOP LATE THIS EVENING AND PERSIST INTO THURSDAY MORNING AS ABUNDANT LOW LEVEL MOISTURE IS IN PLACE ACROSS THE REGION. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...JWS AVIATION...TAYLOR
Hazardous weather outlook, Jun 25, 3:06 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT THU JUN 25 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-262115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT THU JUN 25 2015 /306 PM MDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE TO CURTIS. A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF THE REST OF NORTH CENTRAL NEBRASKA. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE EVENING...MOVING SOUTHEAST ACROSS THE AREA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...THOUGH SEVERE WEATHER IS NOT EXPECTED. AFTER A MAINLY DRY WEEKEND...THUNDERSTORMS RETURN TO THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. ALTHOUGH THE POTENTIAL FOR STRONG THUNDERSTORMS EXISTS...IT IS DIFFICULT TO DETERMINE THE EXTENT OF SEVERE WEATHER POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Special weather statement, Jun 25, 12:08 PM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TIME NATIONAL WEATHER SERVICE NORTH PLATTE NE 1208 PM MDT THU JUN 25 2015 NEZ004-251845- SHERIDAN NE- 1208 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 1245 PM MDT... AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY SPRINGS TO 22 MILES SOUTHWEST OF HAY SPRINGS...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAY SPRINGS... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 87. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jun 25, 12:52 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1252 PM MDT THU JUN 25 2015 NEZ004-251930- SHERIDAN NE- 1252 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 130 PM MDT... AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF HAY SPRINGS TO 11 MILES NORTH OF ANTIOCH...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELLSWORTH... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... DIAMOND LAKE... SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... SNOW LAKE... ARGO HILL... KENNEDY LAKE... WOLF HILL... WATSON LAKE... BILLYS LAKE... BIG HILL... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 115 AND 128. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 25, 1:55 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 N ANTIOCH 42.13N 102.62W
06/25/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
MARTINLocal storm report, Jun 25, 2:04 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 SSE ANTIOCH 42.01N 102.59W
06/25/2015 M1.50 INCH SHERIDAN NE PUBLIC
HAIL AND 40 TO 50 MPH WIND GUSTS BROKE WINDOWS ON NORTH
SIDE OF HOUSE.
&&
MARTINSpecial weather statement, Jun 25, 3:28 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM MDT THU JUN 25 2015 NEZ005-024>026-036-037-094-252215- BLAINE NE-EASTERN CHERRY NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-WESTERN CHERRY NE- 428 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...THOMAS... NORTHEASTERN MCPHERSON...NORTHWESTERN LOGAN...SOUTHEASTERN HOOKER AND WESTERN BLAINE COUNTIES UNTIL 515 PM CDT/415 PM MDT/... AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SENECA TO 8 MILES SOUTHWEST OF SENECA TO 16 MILES SOUTHWEST OF MULLEN...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... THEDFORD... HALSEY... HIGHWAY 97 CROSSING THE DISMAL RIVER... NORWAY... SHIMMONS LAKE... NATWICK... HIGHWAY 83 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 122 AND 160. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 188 AND 231. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 44 AND 62. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 25, 3:45 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 6 N LEMOYNE 41.37N 101.80W
06/25/2015 E1.00 INCH KEITH NE PUBLIC
EST. WIND 50MPH
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:17 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 43 min |
| Jun 25, 1:42 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 48 min |
| Jun 25, 2:06 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 39 min |
| Jun 25, 2:32 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 43 min |
| Jun 25, 3:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 45 min |
| Jun 25, 4:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, McPherson, Thomas | 43 min |
| Jun 25, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 49 min |
| Jun 25, 4:47 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jun 25, 5:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 25, 5:51 PM MDT | Areal Flood Advisory | LBF | Sheridan | 3 hr |
| Jun 25, 5:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.